# SDR U2RA201206260006

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Part number: 65B23409506
- Condition: Cracked
- Location: Nlg Ww Blkhd
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL BS 400 RT AFT CORNER SKIN SPLICE PLATE HAS 5 CRACKS.  CRACK LENGTH .030". REF AD 2010-26-07, S/B 747-53A2305.
